# SDR WRLA20091101288

- Difficulty date: November 1, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Aircraft time: 54,638 hours, 9,536 cycles
- Engine: Pwa PW4462
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - INTERCOSTAL, CAC COMPARTMENT FLOOR SUPPORT BEAM STA 6-90 RBL=-65 L=.5.  CLEANED AND INSPECTED CRACK AREA, FOUND ONLY PAINT CRACK AND NDI INSPECTED, ALSO NO CRACK WAS FOUND DETAIL DATA REFER TO JOB CARD ATTACHING SHEET NO. 070649 2.  RE-APPLY PAINT AND JOB COMPLETED.
